# SDR ASAA2017020519692

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,777 hours, 9,237 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A232254
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INTERSECTION MANIFOLD DUCT ASSEMBLY ATTACH LINK WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THEE INTERSECTION MANIFOLD DUCT ASSEMBLY ATTACH LINK IAW AMM 36-11-01-400-802.
